Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 180, NWS North Platte, NE

June 26, 20117 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 26, 2011, 8:58 PM MDT for 7 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2011, 8:58 PM MDT (02:58 UTC)
Expired
Jun 26, 2011, 9:45 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Arthur County, NE, Blaine County, NE, Cherry County, NE, Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 16 km from the middle of the area, began a volume at 03:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:10 PM MDTHAIL 1Thedford, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 6:56 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2662 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.2
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WUUS53 KLBF 270258
SVRLBF
NEC005-009-031-091-113-117-171-270345-
/O.NEW.KLBF.SV.W.0180.110627T0258Z-110627T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT SUN JUN 26 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1045 PM CDT/945 PM MDT/

* AT 953 PM CDT/853 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHEAST OF SENECA TO 6 MILES EAST OF
  ARTHUR...AND MOVING SOUTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SCHNICK LAKE...DIAMOND BAR LAKE AND THEDFORD AROUND 1015 PM CDT.
  PURDUM AND TRYON AROUND 1030 PM CDT.
  HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1035 PM CDT.
  HALSEY AROUND 1040 PM CDT.
  RINGGOLD AROUND 1045 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 97 MILE MARKER 50...HIGHWAY 92 MILE MARKER 180...HIGHWAY 83
MILE MARKER 160...HIGHWAY 97 MILE MARKER 40...HIGHWAY 92 MILE MARKER
200...HIGHWAY 83 MILE MARKER 140...HIGHWAY 2 MILE MARKER 220...
HIGHWAY 83 MILE MARKER 130...HIGHWAY 2 MILE MARKER 230 AND HIGHWAY 97
MILE MARKER 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4197 9993 4141 10076 4153 10174 4222 10071
TIME...MOT...LOC 0257Z 293DEG 33KT 4212 10068 4155 10153
WIND...HAIL <50MPH 1.00IN

$$

POWER
3 follow-up statements
162 
WWUS53 KLBF 270323
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT SUN JUN 26 2011

NEC005-009-031-091-113-117-171-270345-
/O.CON.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
BLAINE NE-HOOKER NE-LOGAN NE-MCPHERSON NE-THOMAS NE-ARTHUR NE-
CHERRY NE-
1023 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...NORTHEASTERN ARTHUR...THOMAS...MCPHERSON...NORTHWESTERN
LOGAN...SOUTHEASTERN HOOKER AND BLAINE COUNTIES UNTIL 1045 PM CDT/945
PM MDT/...

AT 1020 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES WEST OF PURDUM TO DIAMOND BAR
LAKE...MOVING SOUTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  PURDUM AND TRYON AROUND 1030 PM CDT.
  HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1035 PM CDT.
  HALSEY AROUND 1040 PM CDT.
  RINGGOLD AROUND 1045 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 2
MILE MARKER 220...HIGHWAY 2 MILE MARKER 230...HIGHWAY 83 MILE MARKER
130...HIGHWAY 97 MILE MARKER 20 AND HIGHWAY 92 MILE MARKER 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

&&

LAT...LON 4197 9993 4141 10076 4153 10174 4222 10071
TIME...MOT...LOC 0322Z 293DEG 33KT 4203 10040 4146 10125
WIND...HAIL <50MPH 1.00IN

$$

POWER
311 
WWUS53 KLBF 270333
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT SUN JUN 26 2011

NEC005-031-091-270342-
/O.CAN.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
HOOKER NE-ARTHUR NE-CHERRY NE-
933 PM MDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...
NORTHEASTERN ARTHUR AND SOUTHEASTERN HOOKER COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4149 10142 4173 10081 4208 10039 4197 9993
      4141 10076
TIME...MOT...LOC 0332Z 293DEG 33KT 4199 10029 4142 10114

$$

NEC009-113-117-171-270345-
/O.CON.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
BLAINE NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1033 PM CDT SUN JUN 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...MCPHERSON...NORTHWESTERN LOGAN AND NORTHWESTERN BLAINE
COUNTIES UNTIL 1045 PM CDT...

AT 1029 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF PURDUM TO 9 MILES
SOUTHEAST OF DIAMOND BAR LAKE...MOVING SOUTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HALSEY AROUND 1040 PM CDT.
  RINGGOLD AROUND 1045 PM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE HIGHWAY 83
MILE MARKER 130...HIGHWAY 2 MILE MARKER 230...HIGHWAY 97 MILE MARKER
20 AND HIGHWAY 92 MILE MARKER 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

&&

LAT...LON 4149 10142 4173 10081 4208 10039 4197 9993
      4141 10076
TIME...MOT...LOC 0332Z 293DEG 33KT 4199 10029 4142 10114
WIND...HAIL <50MPH 1.00IN

$$

POWER
837 
WWUS53 KLBF 270347
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT SUN JUN 26 2011

NEC009-113-117-171-270356-
/O.EXP.KLBF.SV.W.0180.000000T0000Z-110627T0345Z/
BLAINE NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1047 PM CDT SUN JUN 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS...MCPHERSON...
NORTHWESTERN LOGAN AND NORTHWESTERN BLAINE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
BLAINE COUNTY UNTIL 1115 PM CDT.

LAT...LON 4149 10142 4173 10081 4208 10039 4197 9993
      4141 10076
TIME...MOT...LOC 0333Z 293DEG 33KT 4198 10028 4142 10113

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:27 PM MDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 26, 7:27 PM MDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT SUN JUN 26 2011

.UPDATE...
UPDATE TO THE FORECAST TO INCLUDE THE MENTION OF SEVERE
THUNDERSTORM WATCH 562...IN EFFECT UNTIL 2 AM MDT /3 AM CDT/.
STRONG INSTABILITY REMAINS ALONG AND SOUTH OF AN ADVANCING COLD
FRONT AS INDICATED FROM THE 00Z KLBF SOUNDING. STORM DEVELOPMENT
WILL CONTINUE IN ASSOCIATION WITH FRONTOGENETIC FORCING ALONG THE
COLD FRONT OVER NORTHWESTERN NEBRASKA...SPREADING SOUTHEAST
THROUGH THE NIGHT. SUPERCELLS AND BOWING SEGMENTS WILL BE POSSIBLE
THROUGH EARLY MORNING MONDAY...WITH STRONG DAMAGING WIND GUSTS AND
LARGE HAIL REMAINING THE PRIMARY THREATS FROM THE STORMS.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT SUN JUN 26 2011/

SYNOPSIS...
AN MCS HAS RECENTLY DEVELOPED IN CHERRY COUNTY AND IS MOVING EAST
THROUGH BROWN COUNTY. VERY EFFICIENT INFLOW CONTINUES WITH SURFACE
DEWPOINTS IN THE UPPER 60S. SOUTHWEST NEBRASKA REMAINS CAPPED FOR
STORM DEVELOPMENT AS OF 20Z WITH A VERY WEAK CAP IN THE EASTERN
PANHANDLE...WHERE INITIATION REMAINS POSSIBLE.

SHORT TERM DISCUSSION (TONIGHT THROUGH WEDNESDAY)...

TONIGHT...THE UPPER LOW CURRENTLY LOCATED ACROSS CENTRAL
SASKATCHEWAN WILL DRAG A TROUGH ACROSS THE DAKOTAS/NEBRASKA THIS
EVENING/OVERNIGHT. A COLD FRONT WILL SWEEP SOUTHEAST THROUGH CENTRAL
NEBRASKA AFTER MIDNIGHT. ONGOING CLUSTER OF STRONG TO SEVERE STORMS
IN CHERRY COUNTY HAS RECENTLY BECOME OUTFLOW DOMINANT. THIS FORECAST
TO EVOLVE INTO AN MCS AND TRACK EAST SOUTHEAST NEAR 20 MPH. THE MOST
WIDESPREAD THREAT WILL BE VERY HEAVY RAINFALL WITH EVENING CONCERNS
FOR FLASH FLOODING AND LONGER TERM CONCERN FOR INCREASED FLOODING
ALONG THE ELKHORN RIVER BASIN. EXACT TRACK OF HEAVY RAINFALL MAY GO
JUST SOUTH OF THE BASIN. HOWEVER...IF AVERAGE RAINFALL EXCEEDS 1
INCH...THE RIVER WILL LIKELY RISES ABOVE FLOOD STAGE AT ATKINSON AND
MAY REMAIN SO THE NEXT 3-4 DAYS. FOR THIS EVENING STORMS ARE LIKELY
NEAR AND NORTH OF HWY 2. THE SOUTH AND SOUTHWEST WILL BE HINDERED
SOMEWHAT BY PESKY STRATUS STILL PERSISTING INTO THIS AFTERNOON.
THEREFORE...DEVELOPMENT/COVERAGE LOOKS TO BE SCATTERED AT BEST. MOST
OF THE ACTIVITY SHOULD DIMINISH OR END SOON AFTER MIDNIGHT WITH COLD
FRONT AND UPPER TROUGH ADVANCEMENT EASTWARD.

MONDAY/MONDAY NIGHT...MONDAY TO BE DRY AND COOLER WITH HIGHS 76 TO
81. WILL BE NORTHERLY AND BREEZY THROUGH EARLY AFTERNOON THEN WINDS
TO DIMINISH. A LOW LEVEL JET AND MODEST MOISTURE RETURN WILL BRING A
SLIGHT CHANCE FOR THUNDERSTORMS TO WEST CENTRAL AND SOUTHWEST
NEBRASKA MONDAY NIGHT AFTER MIDNIGHT.

TUESDAY/TUESDAY NIGHT... A RETURN SOUTHERLY FLOW WITH AN UPPER RIDGE
BUILDING ACROSS THE CENTRAL CONUS. A BREEZY SOUTH/SOUTHEAST WIND
WITH HIGHS NEAR 90 FAR SOUTHWEST TO THE LOWER 80S NORTHEAST. THEN
TUESDAY NIGHT...ELEVATED STORMS BE DEVELOP DUE TO INSTABILITY WITH
MUCAPES OF 1000-1500 J/KG AND A 45KT SOUTHERLY LOW LEVEL JET.

WEDNESDAY...A HOT DAY FORECAST WITH THERMAL RIDGE ESTABLISHED ACROSS
THE WESTERN HIGH PLAINS. AREAS IN THE WEST SHOULD TOP OUT IN THE
UPPER 90S...POSSIBLY 100. THE EAST WILL RANGE FROM 90 TO 95. UPPER
RIDGE WEDNESDAY WILL REACH ITS PEAK ACROSS CENTRAL CONUS AS UPPER
TROUGH ADVANCES INTO THE WESTERN GREAT BASIN.

EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY)

UPPER RIDGE BREAKDOWN WITH WARM AIR ADVECTION AND SOUTHWEST FLOW
ALOFT TO BRING A HOT DAY TO ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA. HIGHS FROM 95 TO 101 FORECAST. GFS AND ECMWF INDICATING A
COLD FRONT TO PASS THURSDAY NIGHT. WILL MAINTAIN A SLIGHT CHANCE FOR
STORMS WITH DRY AND COOLER FRIDAY WITH HIGHS 85 TO 90.

WARMER SATURDAY AND SUNDAY WITH UPPER BUILD TO BUILD BACK IN.
FORECAST TO BE DRY..ALTHOUGH A FEW STORMS POSSIBLE WITH WEAK
BOUNDARY AND RIDGE RUNNER TYPE STORM DEVELOPMENT POSSIBLE. HIGHS
UPPER 80S TO MID 90S.

AVIATION...
UNSTABLE AIRMASS WILL LEAD TO WIDESPREAD THUNDERSTORMS...SOME
SEVERE...THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY ACROSS
NORTHERN NEBRASKA. HAVE INCLUDED THUNDERSTORMS AT BOTH KVTN AND KLBF
TERMINAL FORECASTS...HOWEVER EXPECT AMENDMENTS TO ACCOUNT FOR TIMING
ADJUSTMENTS AS THUNDERSTORMS DEVELOP AND TIMING BECOMES MORE CLEAR.
OVERNIGHT THE CONVECTION WILL PUSH EAST...WITH A POSSIBLE BRIEF
PERIOD OF MVFR STRATUS. BY MID MORNING ANY STRATUS THAT DOES DEVELOP
ACROSS THE AREA WILL LIFT WITH VFR CONDITIONS THROUGH THE DAY ON
MONDAY.

HYDROLOGY...
FLOODING CONTINUES ALONG THE ELKHORN RIVER IN CENTRAL HOLT
COUNTY...WITH THE GAGE AT ATKINSON READING JUST ABOVE THE FLOOD
STAGE OF 7.5 FEET. REPORTS FROM ONEILL STILL REPORT WATER IN CARNEY
PARK...THUS HAVE EXTENDED THE WARNING TILL MONDAY MORNING. HEAVY
RAINFALL IS POSSIBLE THIS EVENING AND MAY CAUSE THE RIVER TO RISE
AND REMAIN ABOVE FLOOD STAGE BEYOND MONDAY MORNING. MEANWHILE
LITTLE CHANGE TO THE THE NORTH PLATTE AND PLATTE RIVER
FLOODING...HOWEVER CHANCE FOR HEAVY RAINFALL THIS EVENING/OVERNIGHT
AS A FRONT PUSHES ACROSS THE AREA. THIS MAY CAUSE A SLIGHT RISE
EARLY IN THE WEEK.

HEAVY RAINFALL IS POSSIBLE WITH STRONG TO SEVERE THUNDERSTORMS THIS
EVENING. MOVEMENT SHOULD BE FAST ENOUGH TO PREVENT WIDESPREAD FLASH
FLOODING...HOWEVER SOME THUNDERSTORMS MAY TRACK OVER THE SAME
LOCATION. THUS WILL NEED TO MONITOR 3 AND 6 HOUR RAINFALL TOTALS.
LOWEST FF GUIDANCE NUMBERS ARE OVER SOUTHWEST NEB AND NORTH CENTRAL
NEB WITH 1.5 TO 2 INCHES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 3 AM CDT /2 AM MDT/ MONDAY FOR
NEZ004-005-022>025-035>037-056-057-059-094.

&&

UPDATE...JACOBS
SHORT TERM/EXTENDED...ROBERG
AVIATION...MASEK
Hazardous weather outlook, Jun 26, 2:43 PM MDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT SUN JUN 26 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-272045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
343 PM CDT SUN JUN 26 2011 /243 PM MDT SUN JUN 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN AREA
OF CONCERN WILL BE ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL
AND DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER AN
ISOLATED TORNADO MAY BE POSSIBLE THIS EVENING. THERE IS ALSO A
RISK OF LOCALIZED VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GENERAL SUMMER TIME THUNDERSTORMS WILL BE POSSIBLE AT TIMES
THROUGHOUT THE WEEK. AT THIS TIME THE FORECAST IS FOR A SLIGHT
CHANCE FOR THUNDERSTORMS MONDAY NIGHT...TUESDAY NIGHT...AND
FRIDAY NIGHT. A RIDGE OF HIGH PRESSURE RESULTING IN HOT
CONDITIONS WILL DEVELOP FOR WEDNESDAY AND THURSDAY. WIDESPREAD
HIGHS IN THE 9OS AND POSSIBLY TRIPLE DIGITS IN SOUTHWEST NEBRASKA
ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Local storm report, Jun 26, 7:57 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             47 S MERRIMAN           42.24N 101.70W
06/26/2011  E1.00 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 8:01 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             47 S MERRIMAN           42.24N 101.70W
06/26/2011  E1.75 INCH       CHERRY             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 8:08 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             BINGHAM                 42.02N 102.06W
06/26/2011  E0.50 INCH       SHERIDAN           NE   PUBLIC

            DRIVER ON HWY 2 REPORTED GOLF BALL HAIL NEAR ELLSWORTH
            AND MARBLE SIZE HAIL AT BIGHAM.

&&

JSWEET
Local storm report, Jun 26, 8:33 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
933 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             18 SSW HYANNIS          41.76N 101.89W
06/26/2011  E1.75 INCH       GRANT              NE   PUBLIC

&&

JSWEET
Local storm report, Jun 26, 8:36 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     HAIL             6 NNE MULLEN            42.12N 101.00W
06/26/2011  M1.00 INCH       CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jun 26, 8:47 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
947 PM CDT SUN JUN 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             MULLEN                  42.04N 101.04W
06/26/2011  M1.00 INCH       HOOKER             NE   LAW ENFORCEMENT

&&

JSWEET

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:13 PM MDTSevere Thunderstorm WarningLBFCherry47 min
Jun 26, 6:26 PM MDTSevere Thunderstorm WarningLBFSheridan34 min
Jun 26, 6:53 PM MDTSevere Thunderstorm WarningLBFSheridan37 min
Jun 26, 7:00 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker45 min
Jun 26, 7:37 PM MDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan38 min
Jun 26, 7:44 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 26, 8:15 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker15 min
Jun 26, 8:27 PM MDTSevere Thunderstorm WarningLBFArthur, Cherry, Grant, Hooker33 min
Jun 26, 9:45 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup30 min
Jun 26, 10:14 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup31 min
Jun 26, 10:34 PM MDTSevere Thunderstorm WarningLBFLincoln41 min
Jun 26, 10:43 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup, Wheeler15 min
Jun 26, 11:50 PM MDTSevere Thunderstorm WarningLBFLincoln40 min
Jun 27, 5:58 AM MDTAreal Flood WarningLBFHolt8 hr
Jun 27, 3:54 PM MDTAreal Flood WarningLBFHolt72 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.